<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-324.rss">
<title>Volume 5, Issue 1 (2009) | Journal of Mathematics and Statistics</title>
<description>Volume 5, Issue 1 (2009) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/324</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.1.9"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.10.14"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.15.23"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.24.31"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.32.41"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.42.46"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.47.53"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.54.62"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.63.64"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.65.71"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.72.76"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.77.87"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2009.1.9">
    <title><![CDATA[The Performance of Latent Root-M based Regression]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.1.9</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.1.9">doi:10.3844/jmssp.2009.1.9</a></p>Problem statement: In the presence of multicollinearity, the estimation of parameters in multiple linear regression models by means of Ordinary Least Squares (OLS) is known to suffer severe distortion...]]></content:encoded>
    <dc:title><![CDATA[The Performance of Latent Root-M based Regression]]></dc:title><dc:creator>Habshah  Midi</dc:creator><dc:creator>Lau Ung Hua</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.1.9</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.1.9</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.1.9</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.1.9</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.10.14">
    <title><![CDATA[Failure Probability of 2-within-Consecutive-(2, 2)-out-of-(n, m): F System for Special Values of m ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.10.14</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.10.14">doi:10.3844/jmssp.2009.10.14</a></p>Problem statements: In this research, the researcher aimed to discuses the system failure probability of the model 2-within-consecutive (2, 2) out of (n, m) system for special values of m. Approach: T...]]></content:encoded>
    <dc:title><![CDATA[Failure Probability of 2-within-Consecutive-(2, 2)-out-of-(n, m): F System for Special Values of m ]]></dc:title><dc:creator>E. M.E.L. Sayed</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.10.14</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.10.14</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.10.14</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.10.14</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.15.23">
    <title><![CDATA[Simulation Planning for Sustainable Use of Land Resources: Case study in Diamou ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.15.23</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.15.23">doi:10.3844/jmssp.2009.15.23</a></p>In this study, we presented the simulation planning scheme to project land and land resources use changes at a local scale for Diamou (MALI). Problem statement: All the land cover types were under the...]]></content:encoded>
    <dc:title><![CDATA[Simulation Planning for Sustainable Use of Land Resources: Case study in Diamou ]]></dc:title><dc:creator>Diallo  Yacouba</dc:creator><dc:creator>Hu  Guangdao</dc:creator><dc:creator>Abdurazak Hussien Abdulahi</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.15.23</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.15.23</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.15.23</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.15.23</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.24.31">
    <title><![CDATA[The New Variable-Length Key Symmetric Cryptosystem]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.24.31</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.24.31">doi:10.3844/jmssp.2009.24.31</a></p>Problem statement: In this study, we proposed a new 64-bit block cipher that accepted a variable-length key up to 512 bits, which was suitable for implementation in a variety of environments. Approach...]]></content:encoded>
    <dc:title><![CDATA[The New Variable-Length Key Symmetric Cryptosystem]]></dc:title><dc:creator>Davood Rezaei Pour</dc:creator><dc:creator>Mohamad Rushdan Md Said</dc:creator><dc:creator>Kamel Ariffin Mohd Atan</dc:creator><dc:creator>Mohamed  Othman</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.24.31</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.24.31</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.24.31</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.24.31</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.32.41">
    <title><![CDATA[Why College or University Students Hate Proofs in Mathematics?]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.32.41</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.32.41">doi:10.3844/jmssp.2009.32.41</a></p>Problem Statement: A proof is a notoriously difficult mathematical concept for students. Empirical studies have shown that students emerge from proof-oriented courses such as high-school geometry, int...]]></content:encoded>
    <dc:title><![CDATA[Why College or University Students Hate Proofs in Mathematics?]]></dc:title><dc:creator>Mbaïtiga  Zacharie</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.32.41</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.32.41</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.32.41</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.32.41</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.42.46">
    <title><![CDATA[Stochastic Behavior of a Two-Unit Warm Standby System with Two Types of Repairmen and Patience Time ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.42.46</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.42.46">doi:10.3844/jmssp.2009.42.46</a></p>Problem statement: In this study we investigated the probabilistic analysis of a two-unit warm standby system with constant failure rate and two types of repairmen and patience time. The first repairm...]]></content:encoded>
    <dc:title><![CDATA[Stochastic Behavior of a Two-Unit Warm Standby System with Two Types of Repairmen and Patience Time ]]></dc:title><dc:creator>G. S. Mokaddis</dc:creator><dc:creator>M. Salah EL-Sherbeny</dc:creator><dc:creator>Y. Mahmoud Ayid</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.42.46</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.42.46</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.42.46</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.42.46</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.47.53">
    <title><![CDATA[A Numerical Test on the Riemann Hypothesis with Applications]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.47.53</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.47.53">doi:10.3844/jmssp.2009.47.53</a></p>Problem statement: The Riemann hypothesis involves two products of the zeta function ζ(s) which are: Prime numbers and the zeros of the zeta function ζ(s). It states that the zeros of a certain comp...]]></content:encoded>
    <dc:title><![CDATA[A Numerical Test on the Riemann Hypothesis with Applications]]></dc:title><dc:creator>N. K. Oladejo</dc:creator><dc:creator>I. A. Adetunde</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.47.53</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.47.53</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.47.53</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.47.53</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.54.62">
    <title><![CDATA[A Robust Rescaled Moment Test for Normality in Regression]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.54.62</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.54.62">doi:10.3844/jmssp.2009.54.62</a></p>Problem statement: Most of the statistical procedures heavily depend on normality assumption of observations. In regression, we assumed that the random disturbances were normally distributed. Since th...]]></content:encoded>
    <dc:title><![CDATA[A Robust Rescaled Moment Test for Normality in Regression]]></dc:title><dc:creator>Md. Sohel Rana</dc:creator><dc:creator>Habshah  Midi</dc:creator><dc:creator>A.H.M. Rahmatullah Imon</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.54.62</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.54.62</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.54.62</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.54.62</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.63.64">
    <title><![CDATA[The Banach space m<sub>p</sub>(X), for 1 ≤  p <8 has the Banach-Saks Property]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.63.64</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.63.64">doi:10.3844/jmssp.2009.63.64</a></p>Problem statement: In the theory of Banach spaces one of the problems which describes geometric property of Banach spaces is Banach-Saks Property. In this context we were known many Banach spaces whic...]]></content:encoded>
    <dc:title><![CDATA[The Banach space m<sub>p</sub>(X), for 1 ≤  p <8 has the Banach-Saks Property]]></dc:title><dc:creator>Naim L. Braha</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.63.64</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.63.64</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.63.64</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.63.64</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.65.71">
    <title><![CDATA[Fuzzy Reliability and Fuzzy Availability of the Serial Process in Butter-Oil Processing Plant ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.65.71</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.65.71">doi:10.3844/jmssp.2009.65.71</a></p>Problem statement: The purpose of this study was to compute fuzzy reliability and fuzzy availability of the serial process in butter-oil processing plant for various choices of failure and repair rate...]]></content:encoded>
    <dc:title><![CDATA[Fuzzy Reliability and Fuzzy Availability of the Serial Process in Butter-Oil Processing Plant ]]></dc:title><dc:creator>Kuldeep  Kumar</dc:creator><dc:creator>Jai  Singh</dc:creator><dc:creator>Pawan  Kumar</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.65.71</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.65.71</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.65.71</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.65.71</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.72.76">
    <title><![CDATA[On Hyperplanes of the Geometry D<sub>4,2</sub> and their Related Codes]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.72.76</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.72.76">doi:10.3844/jmssp.2009.72.76</a></p>Problem statement: The point-line geometry of type D4,2 was introduced and characterized by many authors such as Shult and Buekenhout and in several researches many of geometries were considered to co...]]></content:encoded>
    <dc:title><![CDATA[On Hyperplanes of the Geometry D<sub>4,2</sub> and their Related Codes]]></dc:title><dc:creator>Abdelsalam Abou Zayda</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.72.76</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.72.76</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.72.76</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.72.76</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.77.87">
    <title><![CDATA[On New Bijective Convolution Operator Acting for Analytic Functions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.77.87</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2009; <a href="https://thescipub.com/jmss/jmssp.2009.77.87">doi:10.3844/jmssp.2009.77.87</a></p>Problem statement: We introduced a new bijective convolution linear operator defined on the class of normalized analytic functions. This operator was motivated by many researchers namely Srivastava, O...]]></content:encoded>
    <dc:title><![CDATA[On New Bijective Convolution Operator Acting for Analytic Functions]]></dc:title><dc:creator>Oqlah  Al-Refai</dc:creator><dc:creator>Maslina  Darus</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.77.87</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-03-31; | doi:10.3844/jmssp.2009.77.87</dc:source>
    <dc:date>2009-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.77.87</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.77.87</prism:url>
    </item></rdf:RDF>